# SDR CA190327018

- Difficulty date: March 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 27,203 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 24-MAR-2019 THE AIRCRAFT DEPARTED BUT PERFORMED AND AIR-RETURN DUE TO CABIN PRESSURE CAUTION LIGHT ILLUMINATED DURING CLIMB. FLIGHT CREW ESTABLISHED THAT CABIN PRESSURIZATION HAD ISSUES IN AUTO MODE BUT NO ISSUES IN MANUAL MODE. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS THEN FLOWN BACK TO MAIN BASE FOR TROUBLESHOOTING WITH CABIN PRESSURE AUTO/MANUAL MODE UNDER MEL.  MAINTENANCE RECTIFICATION: MAINTENANCE CREW CARRIED OUT EGR BUT WAS UNABLE TO REPLICATE THE SNAG. AT THIS TIME THE PACK FLOW CONTROL VALVE (P/N 820902-6) WAS REPLACED (FOR TROUBLESHOOTING) IAW AMM 21-52-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.  BEFORE THIS SDR COULD BE SUBMITTED, THE AIRCRAFT EXPERIENCED ANOTHER CABIN PRESSURE INDICATION INCIDENT ON 25-MAR-2019, AND AGAIN THE AIRCRAFT RETURNED TO BLOCKS FOR FURTHER TROUBLESHOOTING. THE AIRCRAFT LANDED WITHOUT NCIDENT. DETAILS OF THIS 2ND RETURN TO BLOCKS WILL BE SUBMITTED IN A SUBSEQUENT SDR.  IT SHOULD BE NOTED HERE THAT THIS AIRCRAFT HAD PREVIOUSLY EXPERIENCED A SIMILAR CABIN PRESSURE ISSUE ON 23-MAR-2019. THAT FLIGHT CONTINUED TO ITS PLANNED DESTINATION WITH CABIN PRESSURE IN MANUAL MODE, AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED FOR TROUBLESHOOTING AND MAINTENANCE CREW FOUND FAULT CODE FOR AFT OUTFLOW VALVE (P/N 88060B010103) IN CPC. THE AFT OUTFLOW VALVE (P/N 88060B010103) WAS REPLACED IAW AMM 21-31-16. OPERATION CHECKS THEN REVEALED A FAULT IN THE CABIN PRESSURE CONTROLLER (P/N 92146A010401) WHICH WAS ALSO REPLACED IAW AMM 21-31-06.  OPEN SDR NOTE - THIS SDR WILL REMAIN OPEN DUE TO ONGOING ISSUES WITH CABIN PRESSURE INDICATION ON THIS AIRCRAFT. FULL DETAILS OF FINAL MAINTENANCE RECTIFICATIONS WILL BE ADDED TO THIS SDR WHEN THAT INFORMATION BECOMES AVAILABLE.
